Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 109 found articles
 
 
  Dynamics of M-truncated optical solitons and other solutions to the fractional Kudryashov’s equation
 
 
Title: Dynamics of M-truncated optical solitons and other solutions to the fractional Kudryashov’s equation
Author: Younas, Usman
Yao, Fengping
Nasreen, Naila
Khan, Aziz
Abdeljawad, Thabet
Appeared in: Results in physics
Paging: Volume 58 () nr. C pages p.
Year: 2024
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 109 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands